RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2001, Volume 42, Number 5, Pages 1168–1175 (Mi smj1414)  

This article is cited in 6 scientific papers (total in 6 papers)

On universal theories of metabelian groups and the Shmel'kin embedding

E. I. Timoshenko

Novosibirsk State University of Architecture and Civil Engineering

Abstract: We study the Fitting subgroup of some factor-groups of a free product by means of the Shmel'kin embedding. The found description for the Fitting subgroup is used in studying the universal theory of metabelian products of groups.

Full text: PDF file (190 kB)

English version:
Siberian Mathematical Journal, 2001, 42:5, 981–986

Bibliographic databases:

UDC: 512.5
Received: 05.12.2000

Citation: E. I. Timoshenko, “On universal theories of metabelian groups and the Shmel'kin embedding”, Sibirsk. Mat. Zh., 42:5 (2001), 1168–1175; Siberian Math. J., 42:5 (2001), 981–986

Citation in format AMSBIB
\Bibitem{Tim01}
\by E.~I.~Timoshenko
\paper On universal theories of metabelian groups and the Shmel'kin embedding
\jour Sibirsk. Mat. Zh.
\yr 2001
\vol 42
\issue 5
\pages 1168--1175
\mathnet{http://mi.mathnet.ru/smj1414}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1861643}
\zmath{https://zbmath.org/?q=an:0993.20021}
\transl
\jour Siberian Math. J.
\yr 2001
\vol 42
\issue 5
\pages 981--986
\crossref{https://doi.org/10.1023/A:1011980014112}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000172156900017}


Linking options:
  • http://mi.mathnet.ru/eng/smj1414
  • http://mi.mathnet.ru/eng/smj/v42/i5/p1168

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ch. K. Gupta, E. I. Timoshenko, “Test Rank for Some Free Polynilpotent Groups”, Algebra and Logic, 42:1 (2003), 20–28  mathnet  crossref  mathscinet  zmath
    2. V. N. Remeslennikov, N. S. Romanovskii, “Metabelian Products of Groups”, Algebra and Logic, 43:3 (2004), 190–197  mathnet  crossref  mathscinet  zmath  elib  elib
    3. Ch. K. Gupta, E. I. Timoshenko, “First-order definability and algebraicity of the sets of annihilating and generating collections of elements for some relatively free solvable groups”, Siberian Math. J., 47:4 (2006), 634–642  mathnet  crossref  mathscinet  zmath  isi
    4. Ch. K. Gupta, E. I. Timoshenko, “Partially commutative metabelian groups: centralizers and elementary equivalence”, Algebra and Logic, 48:3 (2009), 173–192  mathnet  crossref  mathscinet  zmath  isi
    5. E. I. Timoshenko, “Quasivarieties generated by partially commutative groups”, Siberian Math. J., 54:4 (2013), 722–730  mathnet  crossref  mathscinet  isi
    6. Bartholdi L., Erschler A., “Ordering the Space of Finitely Generated Groups”, Ann. Inst. Fourier, 65:5 (2015), 2091–2144  crossref  mathscinet  zmath  isi  elib  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:153
    Full text:61

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021